# SDR AALA201802289024

- Difficulty date: February 26, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 52,189 hours, 30,216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Broken
- Location: Door Assist Hand
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE COVER BROKEN.  MAINTENANCE REPLACED THE HANDLE COVER  AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
